# SDR CALA0600029

- Difficulty date: December 2, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 30,259 hours, 16,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD INTERCOSTAL CRACKED AT FASTENER HOLES, STA 344-360, LBL 28.  THE CHORD INTERCOSTAL WAS REMOVED AND REPLACED IAW MM 51-40-02.
